Page 2 of 2 FirstFirst 12
Results 11 to 15 of 15

Thread: Plaquenil & Nausea

  1. #11
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    I had a lot of gastric upset and the trots when I first started on Plaquenil. I've been taking it for three years now, and it doesn't bother me now.
    I was recently told to try drinking Aloe Vera juice to help with gastric problems. I drink it every morning with a splash of tart cherry juice and some cranberry juice for sweetening. It does seem to settle my stomach.
    Hugs,
    Marla

  2. The Following User Says Thank You to magistramarla For This Useful Post:

    Derrie (05-25-2012)

  3. #12
    Join Date
    May 2012
    Location
    Northern Rockies
    Posts
    284
    Thanks
    71
    Thanked 168 Times in 95 Posts

    Default

    Oh, happy day: as of my last two Plaquenil doses, no nausea or stomach pain!

    Now I just have to wait a few months to see if it works.

  4. The Following User Says Thank You to Derrie For This Useful Post:

    SleepyInSeattle (05-25-2012)

  5. #13
    Join Date
    Nov 2011
    Posts
    466
    Thanks
    314
    Thanked 317 Times in 192 Posts

    Default

    Great to hear!!!! I hope it works for you....you might not notice it, until one day, maybe around Thanksgiving, it'll occur to you "Hey - I'm not needing 3 naps a day!" LOL....I never saw any huge dramatic change at any point - things just kinda slowly got better. Best of luck!

  6. #14
    Join Date
    Feb 2012
    Location
    Florida
    Posts
    9
    Thanks
    1
    Thanked 0 Times in 0 Posts

    Default

    I was on Plaquenil for 15 years and yes the nausea does go away. I just recently quit taking it as I was itching all over and getting some hives occaissionally. The doctors all believe it was an allergy to it...after all these years. Well the itching didn't stop and now I have hip, ankle, knee pain, swelling and redness again. The one medication they didn't think about was a breast cancer med. I am on...I think it is causing the itching as it blocks the hormones so not to feed any cancer that might be hiding. It's been a year for that one. So now I am back on the whirl wind of doctor visits and hundreds of ideas and opinions and no relief. UGH!I wonder if I will get to go back on the Plaquenil!
    Best Wishes to tolerate the Plaquenil quickly!
    Linda

  7. #15
    Join Date
    Oct 2008
    Posts
    58
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I had this at the beginning and found that taking it at night with food helped. When I've accidently forgotten a few doses and start taking it again, I get the same nausea symptoms again. So the lesson for me is not to forget doses.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •